# SDR UPS08553323

- Difficulty date: September 12, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 WINDOW WATER INGRESS AT BUS BAR.  *SUPPLEMENTAL SDR*  REMOVED AND REPLACED F/O'S NR 1 WINDOW UP TO STEP 20 (REQUIRES INSPECTION TORQUE) & HEATING SYSTEM CHECK AND WINDOW WIPER OPERATIONAL CHECK.  STEPS 26&27 ARE COMPLETED PER AMM 56-11-01-4.  REF LP 59803 TORQUED WINDOW HEAT TERMINALS PER MM 56-11-0-4.  COMPLETED INSTALLATION OF R1 WINDSHIELD PER MM 56-11-01-4.
